MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-RESUSCITATOR,MAN.ADLT,TUBE,FILTER,PE

MEDLINE INDUSTRIES LP; DBD-RESUSCITATOR,MAN.ADLT,TUBE,FILTER,PE
Catalog Number CPRM1126FP
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the bvm was causing "oxygen flow malfunction".Due to this end-tidal had risen into the 60s, with fraction of inspired co2 in the low 20s.A new device was used which resolved the issue.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Bvm or oxygen flow malfunction.

Common Device Name
DBD-RESUSCITATOR,MAN.ADLT,TUBE,FILTER,PE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21404979
Report Number1417592-2025-00084
Device Sequence Number15507740
Product Code BTM
UDI-Device Identifier10080196521142
UDI-Public10080196521142
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/01/2026
Device Catalogue NumberCPRM1126FP
Device Lot Number40023010094
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown